Access count of this item: 94

Files in This Item:
File Description SizeFormat 
KJ00004810648.pdf192.06 kBAdobe PDFView/Open
Title: 非線型非平衡の準安定状態間の遷移(非線型・非平衡状態の統計力学,研究会報告)
Authors: 沢田, 康次  KAKEN_name
鈴木, 誠  KAKEN_name
清水, 裕  KAKEN_name
Author's alias: Sawada, Yasuji
Suzuki, Makoto
Shimizu, Yutaka
Issue Date: 20-Mar-1981
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 35
Issue: 6
Start page: F28
End page: F32
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.35 No.6

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.